# SDR ASAA2014101309376

- Difficulty date: October 13, 2014
- Submitted: October 21, 2014
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 2,861 hours, 916 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Low
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU " MAINTENANCE" LIGHT ILLUMINATES INTERMITTENTLY.   ACFT GROUNDED.  FOUND APU OIL LOW. SERVICED APU OIL IAW AMM 12-13-31-610-803.
